Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 92, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 30, 2015, 6:47 PM MDT for Colfax County, New Mexico. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2015, 6:47 PM MDT (00:47 UTC)
- Expired
- May 30, 2015, 7:30 PM MDT
- In force
- 43 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
County Colfax County, NM
The radar
The Pueblo radar (KPUX), 210 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.8 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 2977 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
050
WUUS55 KABQ 310047
SVRABQ
NMC007-310130-
/O.NEW.KABQ.SV.W.0092.150531T0047Z-150531T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
647 PM MDT SAT MAY 30 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN COLFAX COUNTY IN NORTHEASTERN NEW MEXICO...
* UNTIL 730 PM MDT
* AT 646 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTH
OF UTE PARK...OR 29 MILES EAST OF QUESTA...MOVING SOUTHWEST
BETWEEN 10 AND 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
CIMARRON CANYON STATE PARK AND UTE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
HEAVY RAINS FROM SEVERE THUNDERSTORMS CAN PRODUCE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS...DITCHES AND OVER LOW WATER
CROSSINGS. DO NOT ATTEMPT TO DRIVE THROUGH AREAS WHERE WATER COVERS
THE ROADWAY.
&&
LAT...LON 3685 10503 3669 10490 3648 10516 3672 10531
3672 10524 3674 10522 3678 10523
TIME...MOT...LOC 0046Z 058DEG 14KT 3674 10506
HAIL...1.00IN
WIND...70MPH
$$
431 follow-up statement
458
WWUS55 KABQ 310122
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
722 PM MDT SAT MAY 30 2015
NMC007-310132-
/O.EXP.KABQ.SV.W.0092.000000T0000Z-150531T0130Z/
COLFAX-
722 PM MDT SAT MAY 30 2015
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN COLFAX COUNTY
WILL EXPIRE AT 730 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3685 10503 3669 10490 3648 10516 3672 10531
3672 10524 3674 10522 3678 10523
TIME...MOT...LOC 0120Z 058DEG 14KT 3674 10506
$$
43What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 5:39 PM MDT, 1 hour 8 minutes earlier.
Area forecast discussion, May 30, 5:39 PM MDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 539 PM MDT SAT MAY 30 2015 .AVIATION... 00Z TAF CYCLE ISOLD TO SCT TSRA WITH BRIEF MVFR CIGS/VBSYS AND SFC WND GUSTS TO 45KT ALONG EAST SLOPES OF THE SANGRE DE CRISTO MTS MOVG INTO THE NE PLAINS SHOULD DISSIPATE AFT 03Z AS HEATING DIMINISHES. AT THE SAME TIME EXPECT DRIER CONVECTION WITH GUSTY VARIABLE WINDS OVER WRN/CNTRL NM TO DISSIPATE AFTER SUNSET. A MOIST SE SFC GRADIENT WILL REMAIN IN PLACE THROUGH 31/15Z...THEREFORE AREAS OF MVFR CIGS POSSIBLE AFT 31/06Z FROM THE EAST SLOPES OF THE CENTRAL MT CHAIN ACROSS THE ERN PLAINS. SE LOW WND MAY ALSO ALLOW MVFR CIGS TO BLEED INTO KSAF AFT 31/10Z AND PERSIST THRU 31/15Z. && .PREV DISCUSSION...301 PM MDT SAT MAY 30 2015... .SYNOPSIS... A WARMING TREND WILL KICK-OFF SUNDAY AS A RIDGE OF HIGH PRESSURE MOVES OVER THE AREA...BRINGING MORE OF A SUMMER FEEL TO MUCH OF NEW MEXICO. TEMPERATURES WILL GENERALLY BE ABOVE NORMAL FOR MUCH OF THE UPCOMING WEEK AS DRY AIR PUNCHES IN FROM THE WEST. PRIOR TO THE ARRIVAL OF DRY AIR OVER THE NEXT COUPLE OF DAYS...AFTERNOON AND EVENING THUNDERSTORMS ARE LIKELY AND WILL FAVOR THE HIGHER TERRAIN AND ADJACENT HIGHLANDS. A PATTERN CHANGE IS ON THE HORIZON FOR LATE IN THE WEEK AND INTO NEXT WEEKEND AS A WEST COAST TROUGH PULLS MOISTURE UP ACROSS THE REGION FROM THE SOUTH... LEADING TO RENEWED CHANCES FOR SHOWERS AND THUNDERSTORMS ACROSS MUCH OF NEW MEXICO. && .DISCUSSION... UNIMPRESSIVE INSTABILITY THIS AFTERNOON WEST OF THE CENTRAL MOUNTAIN CHAIN WITH SURFACE DEWPOINT TEMPERATURES MIXING DOWN INTO THE 30S COMPARED TO ALMOST 10 DEGREES HIGHER THIS MORNING. ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND OVER THE ADJACENT HIGHLANDS...20Z LAPS ANALYSIS IS SHOWING SBCAPE VALUES OF 700-1300 J/KG WITH LIFTED INDICES OF -3 TO -6C. WIND PROFILE SHOWING GOOD VEERING WITH HEIGHT ALTHOUGH VERY LITTLE SPEED SHEAR. PERHAPS A LATER START TODAY GIVEN COOLER AFTERNOON TEMPERATURES EAST OF THE CENTRAL MOUNTAIN CHAIN...SO LOOK FOR A FEW STRONG STORMS BY EARLY EVENING BETWEEN RATON...CLINES CORNERS...SANTA ROSA AND RUIDOSO. A RIDGE OF HIGH PRESSURE WILL CONTINUE TO EXPAND OVER THE DESERT SOUTHWEST AND GREAT BASIN OVERNIGHT THEN SHIFT OVER THE CENTRAL AND SOUTHERN ROCKIES ON SUNDAY INTO MONDAY...LEADING TO A WARMING TREND WITH TEMPERATURES FORECAST TO GO ABOVE NORMAL AREAWIDE. GOOD SURFACE HEATING AND ADEQUATE MOISTURE WILL LEAD TO DAYTIME HEATING TRIGGERED SHOWERS AND STORMS SUNDAY AND MONDAY...WHICH WILL FOLLOW NORMAL DIURNAL TRENDS. DRIER AIR WILL BEGIN TO INFILTRATE THE WEST ON MONDAY AS A WEST COAST TROUGH DIRECTS THE PACIFIC DRY SLOT OVER THE DESERT SOUTHWEST AND GREAT BASIN. THIS WILL SHIFT THE BEST CHANCES FOR RAIN SLIGHTLY FURTHER EAST MONDAY AFTERNOON...THEN SHIFTING EVEN FURTHER EAST MONDAY NIGHT WITH DRY AIR OVERTAKING MOST OF THE STATE BY TUESDAY. MANY LOCALES WILL SEE THE HIGHEST TEMPERATURE READINGS SO FAR THIS CALENDAR YEAR IN THE UPCOMING WEEK. AT THE ALBUQUERQUE SUNPORT...WE MAY SEE THE FIRST 90 DEGREE DAY AS EARLY AS MONDAY ALTHOUGH OUR FORECAST HOLDS OFF UNTIL TUESDAY WITH 91. THE FORECAST FOR LATE WEEK AND INTO THE WEEKEND IS LOOKING WETTER WITH BOTH THE 12Z GFS AND ECMWF SHOWING A DEEPER WEST COAST TROUGH AND THE POTENTIAL TO TAP SOME TROPICAL MOISTURE. KEPT SLIGHT CHANCE POPS AREAWIDE FOR FRIDAY THROUGH SATURDAY...BUT WATCH FOR A POSSIBLE UPTREND WITH MORE/SUBSEQUENT MODEL RUN-TO-RUN CONSISTENCY. 11 && .FIRE WEATHER... CONFIDENCE INCREASING FOR A PATTERN CHANGE DURING THE NEXT SEVERAL DAYS. THIS MEANS WARMER/DRIER AND EVENTUALLY BREEZIER CONDITIONS FROM THE MORE TYPICAL WEST/SOUTHWEST DIRECTION. MODELS ARE HINTING AT SOME MORE MOISTURE LATE NEXT WEEK OR THE FOLLOWING WEEKEND DUE TO A PACIFIC TROUGH. EITHER WAY...LOOKING AT AN EXTENDED PERIOD OF LOW HUMIDITY/HIGH HAINES VALUES AND BREEZIER CONDITIONS TUESDAY THROUGH THURSDAY. UPPER RIDGE WILL GRADUAL BUILD OVER THE AREA TODAY THROUGH MONDAY. MOISTURE TRAPPED WITHIN THIS RIDGE WILL MIX OUT IN THE FORM OF ISOLD TO SCATTERED SHOWERS AND THUNDERSTORMS. THE FOOTPRINT OF WETTING RAIN WILL LESSEN EACH DAY WITH MORE OF A MIX OF WET/DRY ACTIVITY DURING THIS PERIOD. THE MTN AREAS HAVE THE BEST CHANCE OF SEEING SOME WETTING RAIN. GUSTY OUTFLOW WINDS WOULD BE A CONCERN. HUMIDITY VALUES WILL GRADUALLY LOWER WHILE TEMPERATURES WARM. HAINES VALUES WOULD EVENTUALLY START GETTING INTO THE 5/6 RANGE SUNDAY/MONDAY BUT NOT ALL AREAS. HIGH TEMPS SHOULD BE A FEW DEGREES ABOVE NORMAL WESTER/CENTRAL AREAS SUNDAY AND THEN BE NEAR TO ABOVE NORMAL PRETTY MUCH AREAWIDE ON MONDAY. NOT A LOT OF WIND EXPECTED ON SUNDAY EXCEPT FOR NEAR SHOWERS/STORMS BUT THE GRADIENT OVERALL SHOULD INCREASE ON MONDAY...ESPECIALLY EASTERN PLAINS AND THE FAR WEST. BY TUESDAY...MOST OF THE SHOWER/THUNDERSTORM ACTION SHOULD BE DONE AS A MID LEVEL DRY INTRUSION MOVES OVER THE AREA. RH VALUES WILL PLUMMET WHILE TEMPERATURES REMAIN ABOVE NORMAL BETWEEN 5 TO 10 DEGREES. HAINES VALUES SHOULD BE A SOLID 5/6 AND MIX HEIGHTS SHOULD BE NEAR TO ABOVE NORMAL. BREEZES WILL ALSO PICK UP. PERHAPS SOME LOCALIZED RED FLAG CONDITIONS ACROSS PORTIONS OF THE EAST. ALTHOUGH FUEL CONDITIONS ARE PRETTY GREEN RIGHT NOW SO THE THREAT OF LARGE FIRES IS REDUCED THERE. THE TREND MENTIONED ABOVE SHOULD CONTINUE WEDNESDAY/THURSDAY AS THE RIDGE SOFTENS OR LESSENS IN STRENGTH. THE TUESDAY THROUGH THURSDAY PERIOD REPRESENTS A GRADUAL BREAK DOWN OF THE UPPER RIDGE PATTERN. SOME BREEZINESS WILL CONTINUE WED/THUR WITH RH VALUES FALLING WELL INTO THE SINGLE DIGITS. TEMPS WOULD REMAIN ABOVE NORMAL ON WED BUT GRADUALLY LOWER TO NEAR NORMAL ON THURSDAY THANKS TO THE APPROACH OF A PACIFIC TROUGH. WIND SPEEDS APPEAR TO BE A LIMITER IN TERMS OF RED FLAG...PLUS FUEL CONDITIONS...SO WILL MONITOR THAT TREND. PRETTY TYPICAL FOR THE EARLIER HALF OF JUNE. THE BIG STORYLINE WOULD BE THE WARMER TEMPS AND MUCH LOWER RH VALUES COMPARED TO WHAT WE HAVE BEEN EXPERIENCING. MODELS HINT AT SOME MOISTURE FLOWING INTO THE AREA LATE WEEK OR THE FOLLOWING WEEKEND. THIS WOULD BE DUE TO A SOUTHERLY FETCH OFF THE SUBTROPICS ACROSS THE MID LEVELS AS WELL AS A FETCH FROM THE SIERRA MADRE. DEPENDING ON HOW LONG THE PACIFIC LOW SITS TO THE WEST...THIS COULD BE A DRIER LIGHTNING SCENARIO BUT THE ATMOSPHERE COULD MOISTEN ENOUGH TO SUPPORT WETTER STORMS AS THE PATTERN UNFOLDS. 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 30, 5:11 AM MDT, 13 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 511 AM MDT SAT MAY 30 2015 NMZ501>540-311115- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 511 AM MDT SAT MAY 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS WILL DEVELOP ONCE AGAIN THIS AFTERNOON. A FEW STORMS MAY PRODUCE GUSTY OUTFLOW WINDS AND SMALL HAIL...MAINLY IN THE MOUNTAINS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL DEVELOP SUNDAY AND MONDAY. SMALL HAIL WILL BE THE MAIN THREAT FROM THE STRONGER STORMS. LOCALIZED HEAVY RAINFALL IS POSSIBLE BUT LIGHT WINDS ALOFT WILL KEEP THE THREAT OF SEVERE THUNDERSTORMS VERY LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 33
In the hours before
Special weather statement, May 30, 4:41 PM MDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 441 PM MDT SAT MAY 30 2015 NMZ515-528-302330- FAR NORTHEAST HIGHLANDS-EAST SLOPES SANGRE DE CRISTO MOUNTAINS- 441 PM MDT SAT MAY 30 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MORA COUNTY UNTIL 530 PM MDT... AT 439 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTHEAST OF OCATE...OR 19 MILES NORTHWEST OF WAGON MOUND...MOVING SOUTH AT 15 MPH. HAIL RANGING IN SIZE FROM PEA TO NICKEL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... OCATE. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS DRIVING CONDITIONS. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. && LAT...LON 3629 10504 3630 10482 3602 10475 3600 10508 TIME...MOT...LOC 2239Z 356DEG 13KT 3622 10493 43
Special weather statement, May 30, 5:14 PM MDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
514 PM MDT SAT MAY 30 2015
NMZ515-527-310000-
RATON RIDGE/JOHNSON MESA-EAST SLOPES SANGRE DE CRISTO MOUNTAINS-
514 PM MDT SAT MAY 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLFAX COUNTY UNTIL
600 PM MDT...
AT 512 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES SOUTH OF SEGUNDO...OR 20 MILES WEST OF
RATON...MOVING SOUTH AT 10 MPH.
PEA TO NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE
WITH THIS STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
COLFAX COUNTY.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
&&
LAT...LON 3695 10472 3673 10460 3671 10463 3667 10484
3667 10485 3666 10485 3665 10492 3690 10494
TIME...MOT...LOC 2312Z 346DEG 7KT 3686 10481
43Special weather statement, May 30, 5:23 PM MDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 523 PM MDT SAT MAY 30 2015 NMZ527-530-310015- RATON RIDGE/JOHNSON MESA-UNION COUNTY- 523 PM MDT SAT MAY 30 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION COUNTY UNTIL 615 PM MDT... AT 523 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR DES MOINES...MOVING SOUTH AT 5 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN UNION COUNTY. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS DRIVING CONDITIONS. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. && LAT...LON 3671 10396 3676 10374 3653 10361 3646 10394 TIME...MOT...LOC 2323Z 346DEG 6KT 3668 10384 43
Special weather statement, May 30, 6:16 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
616 PM MDT SAT MAY 30 2015
NMZ515-528-310100-
FAR NORTHEAST HIGHLANDS-EAST SLOPES SANGRE DE CRISTO MOUNTAINS-
616 PM MDT SAT MAY 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COLFAX COUNTY UNTIL 700
PM MDT...
AT 614 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES NORTH OF CIMARRON...OR 28 MILES WEST OF
RATON...MOVING SOUTHWEST AT 15 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN WILL BE LIKELY WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CIMARRON...PHILMONT SCOUT RANCH AND UTE PARK.
OTHER LOCATIONS IN THE WARNING INCLUDE ELLIOT BARKER WILDLIFE AREA
AND PHILMONT SCOUT RANCH.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
&&
LAT...LON 3684 10499 3679 10487 3675 10482 3668 10479
3642 10488 3658 10516 3659 10516 3662 10517
3666 10517
TIME...MOT...LOC 0014Z 027DEG 15KT 3673 10491
43The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 6:12 PM MDT | Areal Flood Advisory | ABQ | Mora | 2 hr |
| May 30, 6:16 PM MDT | Special Weather Statement | ABQ | Colfax | 44 min |
| May 30, 6:17 PM MDT | Areal Flood Advisory | ABQ | Colfax | 118 min |
| May 30, 6:30 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 45 min |
| May 30, 6:55 PM MDT | Special Weather Statement | ABQ | Colfax | 50 min |
| May 30, 7:36 PM MDT | Areal Flood Advisory | ABQ | Mora | 114 min |
| May 30, 7:52 PM MDT | Special Weather Statement | ABQ | Colfax | 23 min |
| May 30, 8:01 PM MDT | Special Weather Statement | ABQ | Mora | 29 min |
| May 30, 8:52 PM MDT | Special Weather Statement | ABQ | Mora | 38 min |
| May 30, 8:59 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 2 hr |
| May 30, 9:51 PM MDT | Areal Flood Advisory | ABQ | Mora | 114 min |
| May 31, 1:28 PM MDT | Special Weather Statement | ABQ | Socorro | 47 min |
| May 31, 1:45 PM MDT | Special Weather Statement | ABQ | Sierra | 30 min |
| May 31, 2:54 PM MDT | Special Weather Statement | ABQ | Socorro | 36 min |
| May 31, 3:21 PM MDT | Special Weather Statement | ABQ | Otero | 24 min |
| May 31, 5:48 PM MDT | Special Weather Statement | ABQ | Harding | 42 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.